Communications in Mathematical Physics

Absence of breakdown of continuous symmetry in two-dimensional models of statistical physics

R. L. Dobrushin and S. B. Shlosman

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 42, Number 1 (1975), 31-40.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103898965

Mathematical Reviews number (MathSciNet)
MR0424106

Subjects
Primary: 82.22

Citation

Dobrushin, R. L.; Shlosman, S. B. Absence of breakdown of continuous symmetry in two-dimensional models of statistical physics. Comm. Math. Phys. 42 (1975), no. 1, 31--40. https://projecteuclid.org/euclid.cmp/1103898965


Export citation